Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 71, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 9:18 PM CDT for Forest County, Marinette County, Oconto County, Wisconsin. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2017, 9:18 PM CDT (02:18 UTC)
- Expired
- Jun 11, 2017, 10:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forest County, WI, Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 105 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:22 PM CDT | TSTM WND DMG | Wabeno, WI | TREES DOWN NEAR COUNTY ROAD W. |
| Jun 11, 9:25 PM CDT | TSTM WND GST 50 | Wabeno, WI | WBAY WEATHER NET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 8:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 452 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
199
WUUS53 KGRB 120218
SVRGRB
WIC041-075-083-120300-
/O.NEW.KGRB.SV.W.0071.170612T0218Z-170612T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
918 PM CDT SUN JUN 11 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Forest County in northeastern Wisconsin...
Central Marinette County in northeastern Wisconsin...
Northern Oconto County in northeastern Wisconsin...
* Until 1000 PM CDT.
* At 918 PM CDT, a severe thunderstorm was located 7 miles northeast
of Carter, or 19 miles east of Crandon, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pembine, Goodman, Wausaukee, Carter, Wabeno, Dunbar, Amberg,
Beecher, Athelstane and Silver Cliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4527 8771 4537 8868 4538 8869 4566 8857
4564 8781 4560 8777 4556 8779 4556 8783
4554 8780 4550 8779 4544 8786 4540 8785
4535 8789 4536 8787 4534 8785 4535 8783
4535 8776 4539 8769 4534 8765
TIME...MOT...LOC 0218Z 276DEG 53KT 4546 8852
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RDM3 follow-up statements
856
WWUS53 KGRB 120232
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
932 PM CDT SUN JUN 11 2017
WIC083-120241-
/O.CAN.KGRB.SV.W.0071.000000T0000Z-170612T0300Z/
Oconto WI-
932 PM CDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OCONTO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 AM CDT for
northeastern Wisconsin.
LAT...LON 4527 8771 4534 8831 4538 8831 4538 8857
4541 8858 4564 8831 4564 8781 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4540 8785 4536 8789 4535 8789 4534 8785
4535 8775 4539 8769 4534 8765
TIME...MOT...LOC 0231Z 276DEG 53KT 4544 8824
$$
WIC041-075-120300-
/O.CON.KGRB.SV.W.0071.000000T0000Z-170612T0300Z/
Forest WI-Marinette WI-
932 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN FOREST AND CENTRAL MARINETTE COUNTIES...
At 931 PM CDT, a severe thunderstorm was located 14 miles south of
Goodman, or 26 miles south of Kingsford, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pembine, Wausaukee, Amberg, Beecher, Athelstane, Silver Cliff,
Caldron Falls Rese, Mcallister, Governor Thompson State Park and
Goodman County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4527 8771 4534 8831 4538 8831 4538 8857
4541 8858 4564 8831 4564 8781 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4540 8785 4536 8789 4535 8789 4534 8785
4535 8775 4539 8769 4534 8765
TIME...MOT...LOC 0231Z 276DEG 53KT 4544 8824
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RDM731
WWUS53 KGRB 120244
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
944 PM CDT SUN JUN 11 2017
WIC041-120254-
/O.CAN.KGRB.SV.W.0071.000000T0000Z-170612T0300Z/
Forest WI-
944 PM CDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOREST COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 AM CDT for
northeastern Wisconsin.
LAT...LON 4527 8771 4534 8831 4538 8831 4541 8835
4551 8835 4563 8829 4564 8781 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4540 8785 4536 8789 4535 8789 4534 8785
4535 8775 4539 8769 4534 8765
TIME...MOT...LOC 0244Z 276DEG 48KT 4546 8813
$$
WIC075-120300-
/O.CON.KGRB.SV.W.0071.000000T0000Z-170612T0300Z/
Marinette WI-
944 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL MARINETTE COUNTY...
At 944 PM CDT, a severe thunderstorm was located 11 miles northwest
of Wausaukee, or 24 miles south of Kingsford, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pembine, Wausaukee, Amberg, Beecher, Athelstane, Silver Cliff,
Caldron Falls Rese, Mcallister, Governor Thompson State Park and
Goodman County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4527 8771 4534 8831 4538 8831 4541 8835
4551 8835 4563 8829 4564 8781 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4540 8785 4536 8789 4535 8789 4534 8785
4535 8775 4539 8769 4534 8765
TIME...MOT...LOC 0244Z 276DEG 48KT 4546 8813
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RDM414
WWUS53 KGRB 120257
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
957 PM CDT SUN JUN 11 2017
WIC075-120307-
/O.EXP.KGRB.SV.W.0071.000000T0000Z-170612T0300Z/
Marinette WI-
957 PM CDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARINETTE COUNTY WILL
EXPIRE AT 1000 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 300 AM CDT for
northeastern Wisconsin.
LAT...LON 4527 8771 4534 8831 4538 8831 4541 8835
4551 8835 4563 8829 4564 8781 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4540 8785 4536 8789 4535 8789 4534 8785
4535 8775 4539 8769 4534 8765
TIME...MOT...LOC 0257Z 276DEG 53KT 4544 8788
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:17 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 11, 6:17 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 617 PM CDT Sun Jun 11 2017 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 342 PM CDT Sun Jun 11 2017 Warm and humid with several more rounds of thunderstorms the next few days, then drier and less humid for the latter part of the work week. The large scale pattern across the CONUS is dominated by a trough in the west and ridge around 75W. The western trough will dig a little more, then become progressive, lifting out into south- central Canada by the latter part of the work week. Warm and humid conditions are expected the next few days, though temperatures could be held back at times by clouds and thunderstorms. A return to more seasonable humidities is expected by the end of the work week, with a little cooler temperatures by next weekend. Precipitation amounts for the period are likely to be well above normal, and possibly excessive. && .SHORT TERM...Tonight and Monday Issued at 342 PM CDT Sun Jun 11 2017 WW313 will expire at 400 pm, but the severe weather threat has not ended. Low level SSW flow will continue to feed moist unstable air into the forecast area. Storms have redeveloped in northwest Wisconsin, and trail back to the west. Those storms are expected to eventually organize and push southeast. The potential certainly exists for additional severe weather with the storms. In addition, given the rain that fell earlier today and the W-E orientation of the line, heavy rainfall and flooding are also a concern. The boundary will still be lingering across the area Monday. So the marginal risk of severe weather specified in the SWODY2 outlook seems reasonable. .LONG TERM...Monday Night Through Sunday Issued at 342 PM CDT Sun Jun 11 2017 Shortwave ridging will sharpen across the area Tuesday, to that looks like a relative min in the thunderstorm chances/coverage. Another more significant round of storms is likely again Wednesday as the main upper trough advances in from the west. Quieter weather will return for the rest of the week as the upper flow tilts WNW behind the trough. && .AVIATION...for 00Z TAF Issuance Issued at 615 PM CDT Sun Jun 11 2017 Thunderstorms continue to be the main concern for aviation weather during the period. An area of thunderstorms developing out to the west is forecast to track east through the TAF sites during the evening and overnight hours. At this time is appears the storms will be strong to severe across the western TAF sites, with some weakening as they head east. Therefore will focus on the western TAF sites for high winds with this issuance and adjust as necessary as they head east. Winds above the surface are strong enough to carry LLWS in the TAFS tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Skowronski AVIATION.......Kurimski
Hazardous weather outlook, Jun 11, 3:40 PM CDT, 5 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 340 PM CDT Sun Jun 11 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 340 PM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are possible this evening and overnight. Some of the storms could be severe, and produce damaging winds and large hail. Torrential rains and flooding are also possible. The greatest risk of flooding will be across north-central and far northeast Wisconsin, which received the most rainfall from the round of storms that moved through during the mid-day hours. .DAYS TWO THROUGH SEVEN...Monday through Sunday Additional periods of thunderstorms will occur from Monday through Wednesday night. It is difficult to pinpoint the specific timing and impacts of these storms, but it appears that a severe weather threat could develop on both Monday and Wednesday afternoon and evenings. The combination of very warm temperatures and humid air on Monday through Wednesday could result in conditions that are hazardous to people in poor health. The worst conditions are expected to occur during the afternoon hours and be in central and east- central Wisconsin. .SPOTTER INFORMATION STATEMENT... Formal spotter activation probably will not be needed this evening or overnight. But spotters are requested to report and winds over 50 mph, hail over 1/2 inch in diameter, or any flooding. LMZ521-522-541>543-121100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 340 PM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms and patchy fog will pose a hazard to boaters tonight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Periods of thunderstorms are likely to occur from Monday through Wednesday night. The storms may pose a hazard to mariners. Dense fog will also be possible at times through Wednesday as a humid airmass settles across the region. Skowronski
In the hours before
Local storm report, Jun 11, 6:26 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL SE LAC DU FLAMBEAU 45.96N 89.88W
06/11/2017 M0.25 INCH VILAS WI PUBLIC
&&
SACLocal storm report, Jun 11, 7:35 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HEAVY RAIN EAGLE RIVER 45.91N 89.25W
06/11/2017 M1.13 INCH VILAS WI TRAINED SPOTTER
FELL IN 25 MINUTES THIS EVENING. NO HAIL.
&&
SACLocal storm report, Jun 11, 8:06 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
806 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG THREE LAKES 45.79N 89.16W
06/11/2017 ONEIDA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE CITY.
&&
SACLocal storm report, Jun 11, 8:31 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
831 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 5 W FLORENCE 45.93N 88.35W
06/11/2017 FLORENCE WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN.
&&
SACSpecial weather statement, Jun 11, 8:53 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
853 PM CDT SUN JUN 11 2017
WIZ010>013-019-120300-
Langlade WI-Florence WI-Oneida WI-Forest WI-
Northern Marinette County WI-
853 PM CDT SUN JUN 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR FOREST...FLORENCE...NORTHERN
MARINETTE...SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES
UNTIL 1000 PM CDT...
At 852 PM CDT, Doppler radar was tracking strong thunderstorms
across much of the area, moving east at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with the
stronger storms.
Locations impacted include...
Rhinelander, Crandon, Kingsford, Florence, Goodman, Homestead,
Tipler, Parrish, Popple River and Pearson.
A severe thunderstorm watch remains in effect until 300 AM CDT for
north central and northeastern Wisconsin.
LAT...LON 4596 8833 4596 8825 4595 8824 4595 8819
4592 8810 4588 8810 4587 8807 4581 8813
4578 8809 4579 8799 4577 8799 4576 8796
4574 8786 4573 8786 4522 8941 4554 8942
4562 8949 4599 8844 4598 8842 4599 8838
TIME...MOT...LOC 0152Z 249DEG 41KT 4584 8859
RDMLocal storm report, Jun 11, 8:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 NW MILAN 44.99N 90.22W
06/11/2017 MARATHON WI TRAINED SPOTTER
TREES LIMBS SNAPPED.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:05 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 40 min |
| Jun 11, 7:22 PM CDT | Areal Flood Advisory | GRB | Vilas | 5 hr |
| Jun 11, 7:40 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 65 min |
| Jun 11, 7:56 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 49 min |
| Jun 11, 7:58 PM CDT | Areal Flood Advisory | GRB | Oneida | 5 hr |
| Jun 11, 8:09 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 33 min |
| Jun 11, 8:13 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 62 min |
| Jun 11, 8:52 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 38 min |
| Jun 11, 8:53 PM CDT | Special Weather Statement | GRB | Florence, Forest | 67 min |
| Jun 11, 9:00 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 45 min |
| Jun 11, 9:11 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 49 min |
| Jun 11, 9:32 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 26 min |
| Jun 11, 9:51 PM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Jun 11, 10:15 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 45 min |
| Jun 11, 11:23 PM CDT | Special Weather Statement | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca and 1 more | 67 min |
| Jun 12, 1:34 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jun 12, 2:12 AM CDT | Special Marine Warning | GRB | 48 min | |
| Jun 12, 4:04 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Jun 12, 4:04 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Jun 12, 6:20 AM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon, Oneida, Portage | 48 hr |
| Jun 12, 11:39 AM CDT | River Flood Warning | GRB | Marathon | 24 hr |
| Jun 12, 11:46 AM CDT | River Flood Warning | GRB | Lincoln, Marathon | 3 days |
| Jun 12, 3:43 PM CDT | Special Weather Statement | GRB | Waushara | 47 min |
| Jun 12, 4:02 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 43 min |
| Jun 12, 4:47 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 58 min |
| Jun 12, 4:54 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 51 min |
| Jun 12, 5:08 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 36 min |
| Jun 12, 5:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 51 min |
| Jun 12, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 63 min |
| Jun 12, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 55 min |
| Jun 12, 6:24 PM CDT | Areal Flood Advisory | GRB | Calumet, Waushara, Winnebago | 3 hr |
| Jun 12, 6:30 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage | 30 min |
| Jun 12, 6:35 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca | 3 hr |
| Jun 12, 6:35 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Shawano, Waupaca, Winnebago | 40 min |
| Jun 12, 6:40 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 12, 6:53 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 52 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.